# SDR P5CA9600492

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B10098148
- Condition: Cracked
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION/CRACK ON BODY FAIRING SUPPORT BS 987 LBL 10 TO RBL 60.  REPLACED SUPPORT PER BOEING SRM 51-10-01.
